# SDR C2XA09RI092

- Difficulty date: May 6, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- Aircraft time: 21,721 hours, 16,208 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2700 - EWR - FLIGHT CREW REPORTED NR 1 HYD LOW QTY MESSAGE ON EICAS DURING CLIMB.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFUL.  EWR MX SERVICE HYDRAULIC SYSTEM AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
